Electron. J. Diff. Equ., Vol. 2012 (2012), No. 60, pp. 1-19.

Harnack inequalities, a priori estimates, and sufficient statistics for nonlinear elliptic systems in quantum mechanics

Carlos C. Aranda

In this article, we consider systems of nonlinear elliptic problems and their relations with minimal sufficient statistics, which is a fundamental tool in classics statistics. This allows us to introduce new experimental tools in quantum physics.

Submitted August 10, 211. Published April 12, 2012.
Math Subject Classifications: 35A20, 35B05, 35B40.
Key Words: A priori bounds; integral relation method; quantum mechanics; celestial mechanics.

Show me the PDF file (313 KB), TEX file, and other files for this article.

Carlos Cesar Aranda
Blue Angel Navire research laboratory
Rue Eddy 113 Gatineau, QC, Canada
email: carloscesar.aranda@gmail.com

Return to the EJDE web page